# SDR AALA20180202010

- Difficulty date: February 1, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 11,483 hours, 3,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4218227
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN LENS LOWER FASTENER BROKEN. REPLACED THE SIGN LENS IAW AMM 33-51-13.
